RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2004, Volume 68, Issue 2, Pages 215–221 (Mi izv481)  

This article is cited in 6 scientific papers (total in 6 papers)

Conic bundles with big discriminant loci

I. A. Cheltsov


Abstract: We prove that conic bundles with sufficiently big discriminant locus cannot be birationally transformed into fibrations whose generic fibre has numerically trivial canonical divisor.

DOI: https://doi.org/10.4213/im481

Full text: PDF file (672 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2004, 68:2, 429–434

Bibliographic databases:

UDC: 513.6
MSC: 14M22, 14E05
Received: 01.09.2003

Citation: I. A. Cheltsov, “Conic bundles with big discriminant loci”, Izv. RAN. Ser. Mat., 68:2 (2004), 215–221; Izv. Math., 68:2 (2004), 429–434

Citation in format AMSBIB
\Bibitem{Che04}
\by I.~A.~Cheltsov
\paper Conic bundles with big discriminant loci
\jour Izv. RAN. Ser. Mat.
\yr 2004
\vol 68
\issue 2
\pages 215--221
\mathnet{http://mi.mathnet.ru/izv481}
\crossref{https://doi.org/10.4213/im481}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058006}
\zmath{https://zbmath.org/?q=an:1078.14014}
\transl
\jour Izv. Math.
\yr 2004
\vol 68
\issue 2
\pages 429--434
\crossref{https://doi.org/10.1070/IM2004v068n02ABEH000481}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222755000010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746524354}


Linking options:
  • http://mi.mathnet.ru/eng/izv481
  • https://doi.org/10.4213/im481
  • http://mi.mathnet.ru/eng/izv/v68/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Cheltsov, “Birationally superrigid cyclic triple spaces”, Izv. Math., 68:6 (2004), 1229–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Pukhlikov A.V., “Birational geometry of algebraic varieties with a pencil of Fano complete intersections”, Manuscripta Math., 121:4 (2006), 491–526  crossref  mathscinet  zmath  isi  elib  scopus
    3. A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Russian Math. Surveys, 62:5 (2007), 857–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
    5. Kollar J., “Conic Bundles That Are Not Birational to Numerical Calabi-Yau Pairs”, Epijournal Geom. Algebr., 1 (2017), UNSP 1  mathscinet  isi
    6. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:316
    Full text:98
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021